Linear Independence Measures for Certain Numbers

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)318-329
Number of pages12
JournalResults in Mathematics
Volume14
Issue number3
DOIs
Publication statusPublished - 1988

Fingerprint

Linear independence

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Applied Mathematics

Cite this

Linear Independence Measures for Certain Numbers. / Katsurada, Masanori.

In: Results in Mathematics, Vol. 14, No. 3, 1988, p. 318-329.

Research output: Contribution to journalArticle

@article{7e7cb88b30c243d9b97f758e17b79258,
title = "Linear Independence Measures for Certain Numbers",
author = "Masanori Katsurada",
year = "1988",
doi = "10.1007/BF03323233",
language = "English",
volume = "14",
pages = "318--329",
journal = "Results in Mathematics",
issn = "1422-6383",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Linear Independence Measures for Certain Numbers

AU - Katsurada, Masanori

PY - 1988

Y1 - 1988

UR - http://www.scopus.com/inward/record.url?scp=0041473277&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041473277&partnerID=8YFLogxK

U2 - 10.1007/BF03323233

DO - 10.1007/BF03323233

M3 - Article

AN - SCOPUS:0041473277

VL - 14

SP - 318

EP - 329

JO - Results in Mathematics

JF - Results in Mathematics

SN - 1422-6383

IS - 3

ER -